# SDR DALA1146026303

- Difficulty date: August 1, 2011
- Submitted: August 4, 2011
- Operation: Air carrier
- Aircraft: N663US
- Make and model: Boeing 747451
- Aircraft serial: 23818
- Aircraft time: 94,137 hours, 12,271 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Charger
- Condition: Inoperative
- Location: Cabin
- Stage of operation: IN
- How discovered: C
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

DURING A MAINTENANCE VISIT, THE EMERGENCY PATH LIGHT AT ROW 35 ON RIGHT SIDE OF THE AIRCRAFT WAS FOUND TO BE INOPERATIVE.  MAINTENANCE REPLACED THE LIGHT ASSEMBLY AT ROW 34 AND 35 ON THE RIGHT SIDE.  SYSTEM OPERATION WAS NORMAL AFTER THE BATTERY CHARGER WAS REPLACED.
